# SDR QXEA200601307

- Difficulty date: May 2, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT HAND AILERON, TOP SKIN DENTED, MID AREA AT STATION YW 457.  REPAIRED IAW SRM 57-60-21 AND SRM 57-60-71.
